Please use this identifier to cite or link to this item:
Title: Saddle points of discrete Markov zero-sum game with stopping
Authors: Li, X 
Shen, J
Song, Q
Keywords: Dynamic game
Dynamic programming principle
Markov chain approximation
Saddle points
Issue Date: 2012
Publisher: Pergamon Press
Source: Automatica, 2012, v. 48, no. 8, p. 1898-1903 How to cite?
Journal: Automatica 
Abstract: We study the sufficient conditions for the existence of a saddle point of a time-dependent discrete Markov zero-sum game up to a given stopping time. The stopping time is allowed to take either a finite or an infinite non-negative random variable with its associated objective function being well-defined. The result enables us to show the existence of the saddle points of discrete games constructed by Markov chain approximation of a class of stochastic differential games.
ISSN: 0005-1098
DOI: 10.1016/j.automatica.2012.06.012
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Nov 12, 2018

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.